# SDR 2003FA0000711

- Difficulty date: July 1, 2003
- Submitted: July 16, 2003
- Operation: General aviation
- Engine: Lyc LTS101600A
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear
- Part number: 408112017
- Part serial: 022524200010
- Condition: Worn
- Location: Accessory G/B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW PART INSTALLED ON ENGINE LE-43133 DURING REPAIR.  WHILE INVESTIGATING THE CAUSE OF AGB VIBRATION, IT WAS NOTED THAT THE OUTPUT GEAR MENTIONED IN BLOCK 5 HAD ABNORMAL WEAR FOR A NEW PART.  THE GEAR IN QUESTION WAS REMOVED FROM THE ENGINE AND RETURNED TO THE OEM FOR EVALUATION/ INVESTIGATION.  IT HAS BEEN DETERMINED THAT THIS PART WAS NOT MANUFACTURED CORRECTLY.   AS OF 06/30/03 THERE IS A RECALL IN PROCESS BY THE MANUFACTURER OF THIS PART.
